English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49521/84606 (59%)
Visitors : 7580679      Online Users : 79
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/18599


    Title: An experimental study on the progressive shear behavior of rock joints with tooth-shaped asperities
    Authors: Yang, Z. Y.;Chiang, D. Y.
    Contributors: 淡江大學土木工程學系
    Keywords: Compressive strength;Degradation;Numerical analysis;Shear strength;Surface roughness;Rock joints;Tooth shaped asperities;Uni-axial compressive strength;Rock mechanics;asperity;dynamic response;joint;rock mechanics;shear strength
    Date: 2000-12
    Issue Date: 2013-03-12 11:13:47 (UTC+8)
    Publisher: Kidlington: Pergamon
    Relation: International Journal of Rock Mechanics and Mining Sciences 37(8), pp.1247-1259
    DOI: 10.1016/S1365-1609(00)00055-1
    Appears in Collections:[土木工程學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML131View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback